# SDR SWAA2023092196419

- Difficulty date: September 2, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 26,408 hours, 12,731 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H EMPENNAGE FWD GUIDE FOR PANEL 343AT SLIDE SEAL IS CRACKED<[01] REMOVED AND INSTALLED NEW TRACK GUIDE PER. SOPM. 20-50-01;[02] PARTS INFO;[03] REMOVED AND INSTALLED NEW TRACK GUIDE PER. SOPM. 20-50-01
